# SDR GAIA99191

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916PG
- Make and model: Boeing 727287
- Aircraft serial: 21690
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1015-1025
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

10 INCH HOLE IN RIGHT SIDE FUSELAGE, STA 1015 TO STA 1025, STR 26 RIGHT.  INSTALLED FUSELAGE EXTERIOR SKIN REPAIR FROM STA 1015 TO STA 1025, STR 26 RIGHT.  REPAIR ACCOMPLISHED IAW SRM 53-30-3 FIG 1.  REF:  N/R 3036.  (X)
